# SDR REXA2019061701012

- Difficulty date: June 17, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 6002405471
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE LT ELEVATOR SHEAR PINS FOUND ELEVATOR LEADING EDGE ACCESS PANEL SUPPORT RIB CRACKED. REMOVED/REPLACED LT SUPPORT RIB IAW SRM 51-42-21 AND 51-42-06.
